Laplace invariants for general hyperbolic systems

Athorne, C. and Yilmaz, H. (2012) Laplace invariants for general hyperbolic systems. Journal of Nonlinear Mathematical Physics, 19(3), pp. 391-410. (doi:10.1142/S1402925112500246)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1142/S1402925112500246

Abstract

We consider the generalization of Laplace invariants to linear differential systems of arbitrary rank and dimension. We discuss completeness of certain subsets of invariants.

Item Type:Articles
Additional Information:Submitted to the Journal of Nonlinear Mathematical Physics in November 2011. Accepted April 30, 2012.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris and Yilmaz, Dr Halis
Authors: Athorne, C., and Yilmaz, H.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Nonlinear Mathematical Physics
Journal Abbr.:JNMP
Publisher:Taylor & Francis
ISSN:1402-9251
ISSN (Online):1776-0852
Published Online:04 March 2013
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record